Results 1 to 4 of 4
Like Tree2Likes
  • 1 Post By zebra1961
  • 1 Post By Ricky71
withdrawal depression and panic attacks
  1. #1
    wtfhapnd is offline New Member
    Join Date
    Jan 2017
    Posts
    1

    Default withdrawal depression and panic attacks

    Hi everyone, this is my first time on here.

    I have been taking tramadol for about a year solid due to back pain. I was living in a country where it was the first painkiller offered to me and I just accepted. I took a really high does(750 to 1000mg) per day for the whole year. I have now had to move back home and have just gone cold turkey(roughly 30 hours since last dose). I have done it before and it was bad, but this time I'm having severe anxiety and feel like my life is over. My wife and child are in another country which gives me panic attacks when I think about the fact that i'm not with them. What if I have done permanent damage to my brain then I can no longer provide for my family. Do you think this anxiety will get better with time? I really feel helpless right now. I am usually a positive person but I feel scared and alone. I have physical symptoms, but this darkness is far worse than anything else. Is this just a common symptom of withdrawal? does anyone have some advice?

    Thank you for reading.

  2. #2
    zebra1961 is offline Member
    Join Date
    Jul 2016
    Posts
    151

    Default what happened

    no your feelings are not unusual, Its part of detoxing your body dont know what to do without the dope. It will get better the damage is not permanent our bodies bounce back pretty well in spite of what we do to them. It will take 5-7 days for physical wds to let up the mental takes longer. Look up the Thomas recipe and use it it really helps, hot soaks or hot showers help with the physical wds hard exercise helped me a lot with the mental part of wds. Try to keep yourself occupied any way you can this helps pass time and keeps you from wanting to start using again. Stay STRONG WDS ARE REALLY NOT THAT BAD YOU CAN DO IT!!! BETTER DAYS AHEAD I PROMISE
    Catherine1208132 likes this.

  3. #3
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,788

    Default

    Quote Originally Posted by wtfhapnd View Post
    Hi everyone, this is my first time on here.

    I have been taking tramadol for about a year solid due to back pain. I was living in a country where it was the first painkiller offered to me and I just accepted. I took a really high does(750 to 1000mg) per day for the whole year. I have now had to move back home and have just gone cold turkey(roughly 30 hours since last dose). I have done it before and it was bad, but this time I'm having severe anxiety and feel like my life is over. My wife and child are in another country which gives me panic attacks when I think about the fact that i'm not with them. What if I have done permanent damage to my brain then I can no longer provide for my family. Do you think this anxiety will get better with time? I really feel helpless right now. I am usually a positive person but I feel scared and alone. I have physical symptoms, but this darkness is far worse than anything else. Is this just a common symptom of withdrawal? does anyone have some advice?

    Thank you for reading.
    Welcome to the forum. Tramadol is not a med you should stop taking abruptly! Why did you quit the tramadol cold turkey? Do you have access to more tramadol? The problem with tramadol is you are basically dealing with two meds in one, an opiate and a SSRI. That being said, when you quit tramadol you have to deal with opiate withdrawal and SSRI withdrawal at the same time! The withdrawals are very intense and very scary to say the least! Opiate withdrawal by itself can most certainly cause depression, anxiety and panic attacks along with the physical "flu-like" symptoms but with tramadol you add that SSRI aspect and that makes all that mental stuff (depression, anxiety and panic attacks) many times worse! You can stay the course you're on and things will eventually improve but I'm afraid that it will be a pretty long and rough road to travel. In my opinion, the best option would be to get back on the tramadol so you could do a very slow and controlled taper? You would taper at a rate of 10-15% every 5-7 days, you can taper faster or slower depending on how you feel? Tapering needs to be done slow enough so you can possibly eliminate or at the very least minimize any withdrawal symptoms! Let us know what you think? Update when you can? We are here to help in any way possible? Hang in there, you'll get through this! God bless us all!
    DravenDomnq likes this.

  4. #4
    grandma -bk is offline Member
    Join Date
    Oct 2016
    Posts
    79

    Default

    ive been doing em a lot longer ..over 15 yrs...and i promise you ,you will not have permanent damage...if you can tapering is best with tram....just know the anxiety is normal and might last a short time or long...every body detoxes dif,....bless you...

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22